The Community for Technology Leaders
Green Image
Issue No. 10 - October (1975 vol. 24)
ISSN: 0018-9340
pp: 977-979
null Chao-Chih Yang , Department of Information Sciences, University, of Alabama
This correspondence provides an extended version of the algebraic method using Boolean algebra for deriving all maximal compatibles. It then shows that the algorithm based on the reduction of the edge-inclusion table, with respect to a given incompatibility graph for finding all maximal compatibles, is equivalent to the extended version just mentioned, and that the latter is much simpler.
Boolean algebra, edge-inclusion table, incompatibility graph, maximal compatible.

n. Chao-Chih Yang, "On the Equivalence of Two Algorithms for Finding All Maximal Compatibles," in IEEE Transactions on Computers, vol. 24, no. , pp. 977-979, 1975.
93 ms
(Ver 3.3 (11022016))